# SDR FDEA2019091972261

- Difficulty date: September 17, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 44,584 hours, 23,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: A53973085210
- Condition: Cracked
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL BEAM BETWEEN FR60 AND FR61 FOUND 1EA CRACK REPAIRED THE AFT CARGO DOOR SILL BEAM CRACK BETWEEN FR60 AND FR61 PER EA:   6-5310-T0349431 P1. TITLE: FUSELAGE - MAINFRAME - CRACKS FOUND ON LOWER SILL OF AFT   CARGO DOOR B/T FR60-FR61 - REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100
